# SDR PNSA2015090801

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 54,234 hours, 43,788 cycles
- System (JASC): 3400 · Navigation System
- Part: Processor
- Part number: 6227718004
- Part serial: 2798
- Condition: Failed
- Location: Efis
- Part time: 5,822 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT EFIS SCREEN BLANK, MFD SCREEN BLANK.
